# SDR VNAA202503070019

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 7,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25RH IN STA. FS= 319.70TO FS= 333.00AT MAIN AVIONICS COMPARTMENT.   STRINGER 25RH IN STA. FS= 319.70TO FS= 333.00AT MAIN AVIONICS COMPARTMENT WAS EVALUATED  OUT OF LIMITS PER CRJ 900 SRM 53-00-00-101-001-A01. AND REPLACED  PER CRJ-900 SRM 51-42-06-001-001-A01.
